# SDR 97UAL900033

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 18252
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NR 1 ENGINE FIRE WARNING BELL SOUNDED ON LONG FINAL, BUT NO LIGHT.  CONTINUED APPROACH AND LIGHT CAME ON DIM AND FLICKERED.  ON SHORT FINAL, THE LIGHT CAME ON BRIGHT.  SHUT DOWN ENGINE AND FIRED BOTH BOTTLES 30 SECONDS PRIOR TO LANDING.  THE LOWER FIRE LOOP ON NR 1 ENGINE WAS CHAFED/GROUNDED.  THE SENSOR/RESPONDER WAS REPLACED AND THE FIRE DETECTION SYSTEM CHECKED OKAY.
